MathSciNet Relay Station
MathSciNet bibliographic data
MR2392818 14N05 (14M07)
Muñoz, Roberto; Sierra, José Carlos; Solá Conde, Luis E. Tangential projections and secant defective varieties. Bull. Lond. Math. Soc. 39 (2007), no. 6, 949–961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement